# SDR UALA2010122004644

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,131 hours, 20,757 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 320
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LAND 3 IN ASA AFTER ADIRU ALIGNED. MCDP TEST 30 FAILED "ADC-I RU R" WITH INTERMITTENT NR2 IVSI INOP.  FLAG IN VIEW.  NEW IVSI AND ADC, NO HELP.  NEW IRU CORRECTED PROBLEM.  ORIGINAL IVSI AND ADC REINSTALLED--ALL UNITS TEST OK.
